# SDR TSAA0757045

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 63,177 hours, 54,982 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65826711
- Condition: Cracked
- Location: Bs 663.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTIONS TO COMPLY WITH AD 93-08-04 A CRACK APPROXIMATELY 3 INCHES LONG WAS DISCOVERED AT BS 663.5 RBBL 40 WL 20.   REPAIRED IN ACCORDANCE WITH ALOHA ECO 3667.  FORM 8100-9 APPROVING REPAIR HAS BEEN RECEIVED.  FINAL REPAIR SIZE APPROX 6 X 9.
